skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Approximating Two-Stage Chance-Constrained Programs with Classical Probability Bounds.

Abstract

Abstract not provided.

Authors:
;
Publication Date:
Research Org.:
Sandia National Lab. (SNL-NM), Albuquerque, NM (United States)
Sponsoring Org.:
USDOE National Nuclear Security Administration (NNSA)
OSTI Identifier:
1530935
Report Number(s):
SAND2018-6823C
Journal ID: ISSN 1862-4472; 664936
DOE Contract Number:  
AC04-94AL85000
Resource Type:
Conference
Resource Relation:
Conference: Proposed for presentation at the ISMP 2018.
Country of Publication:
United States
Language:
English

Citation Formats

Singh, Bismark, and Watson, Jean-Paul. Approximating Two-Stage Chance-Constrained Programs with Classical Probability Bounds.. United States: N. p., 2018. Web. doi:10.1007/s11590-019-01387-z.
Singh, Bismark, & Watson, Jean-Paul. Approximating Two-Stage Chance-Constrained Programs with Classical Probability Bounds.. United States. doi:10.1007/s11590-019-01387-z.
Singh, Bismark, and Watson, Jean-Paul. Fri . "Approximating Two-Stage Chance-Constrained Programs with Classical Probability Bounds.". United States. doi:10.1007/s11590-019-01387-z. https://www.osti.gov/servlets/purl/1530935.
@article{osti_1530935,
title = {Approximating Two-Stage Chance-Constrained Programs with Classical Probability Bounds.},
author = {Singh, Bismark and Watson, Jean-Paul},
abstractNote = {Abstract not provided.},
doi = {10.1007/s11590-019-01387-z},
journal = {},
issn = {1862-4472},
number = ,
volume = ,
place = {United States},
year = {2018},
month = {6}
}

Conference:
Other availability
Please see Document Availability for additional information on obtaining the full-text document. Library patrons may search WorldCat to identify libraries that hold this conference proceeding.

Save / Share:

Works referenced in this record:

Closed Form Two-Sided Bounds for Probabilities that At Least r and Exactly r Out of n Events Occur
journal, May 1989

  • Boros, Endre; Prékopa, András
  • Mathematics of Operations Research, Vol. 14, Issue 2
  • DOI: 10.1287/moor.14.2.317

GAMS, a user's guide
journal, December 1988

  • Brook, Anthony; Kendrick, David; Meeraus, Alexander
  • ACM SIGNUM Newsletter, Vol. 23, Issue 3-4
  • DOI: 10.1145/58859.58863

Chance-Constrained Programming
journal, October 1959


Deterministic Equivalents for Optimizing and Satisficing under Chance Constraints
journal, February 1963


An inequality for probabilities
journal, March 1967


A lower bound on the probability of a union
journal, May 1997


Bonferroni Inequalities
journal, August 1977


A lower bound on the probability of a finite union of events
journal, March 2000


Most Stringent Bounds on Aggregated Probabilities of Partially Specified Dependent Probability Systems
journal, June 1975


Decomposition algorithms for two-stage chance-constrained programs
journal, October 2014


A Sample Approximation Approach for Optimization with Probabilistic Constraints
journal, January 2008

  • Luedtke, James; Ahmed, Shabbir
  • SIAM Journal on Optimization, Vol. 19, Issue 2
  • DOI: 10.1137/070702928

An integer programming approach for linear programs with probabilistic constraints
journal, October 2008

  • Luedtke, James; Ahmed, Shabbir; Nemhauser, George L.
  • Mathematical Programming, Vol. 122, Issue 2
  • DOI: 10.1007/s10107-008-0247-4

Computability of global solutions to factorable nonconvex programs: Part I — Convex underestimating problems
journal, December 1976


Tight formulations for some simple mixed integer programs and convex objective integer programs
journal, September 2003


Contributions to the theory of stochastic programming
journal, December 1973


Boole-Bonferroni Inequalities and Linear Programming
journal, February 1988


Sharp Bounds on Probabilities Using Linear Programming
journal, April 1990


Bounding the probability of the union of events by aggregation and disaggregation in linear programs
journal, January 2005


Inequalities for the probability of the occurrence of at least m out of n events
journal, December 1980

  • Sathe, Y. S.; Pradhan, Meena; Shah, S. P.
  • Journal of Applied Probability, Vol. 17, Issue 4
  • DOI: 10.2307/3213226

An adaptive model with joint chance constraints for a hybrid wind-conventional generator system
journal, April 2018

  • Singh, Bismark; Morton, David P.; Santoso, Surya
  • Computational Management Science, Vol. 15, Issue 3-4
  • DOI: 10.1007/s10287-018-0309-x

Lower Bounds on the Probability of a Finite Union of Events
journal, January 2016

  • Yang, Jun; Alajaji, Fady; Takahara, Glen
  • SIAM Journal on Discrete Mathematics, Vol. 30, Issue 3
  • DOI: 10.1137/15M100866X

    Works referencing / citing this record:

    Closed Form Two-Sided Bounds for Probabilities that At Least r and Exactly r Out of n Events Occur
    journal, May 1989

    • Boros, Endre; Prékopa, András
    • Mathematics of Operations Research, Vol. 14, Issue 2
    • DOI: 10.1287/moor.14.2.317

    Deterministic Equivalents for Optimizing and Satisficing under Chance Constraints
    journal, February 1963


    Boole-Bonferroni Inequalities and Linear Programming
    journal, February 1988


    Decomposition algorithms for two-stage chance-constrained programs
    journal, October 2014


    Inequalities for the probability of the occurrence of at least m out of n events
    journal, December 1980

    • Sathe, Y. S.; Pradhan, Meena; Shah, S. P.
    • Journal of Applied Probability, Vol. 17, Issue 4
    • DOI: 10.2307/3213226

    Bounding the probability of the union of events by aggregation and disaggregation in linear programs
    journal, January 2005


    An adaptive model with joint chance constraints for a hybrid wind-conventional generator system
    journal, April 2018

    • Singh, Bismark; Morton, David P.; Santoso, Surya
    • Computational Management Science, Vol. 15, Issue 3-4
    • DOI: 10.1007/s10287-018-0309-x

    Most Stringent Bounds on Aggregated Probabilities of Partially Specified Dependent Probability Systems
    journal, June 1975


    Bonferroni Inequalities
    journal, August 1977


    GAMS, a user's guide
    journal, December 1988

    • Brook, Anthony; Kendrick, David; Meeraus, Alexander
    • ACM SIGNUM Newsletter, Vol. 23, Issue 3-4
    • DOI: 10.1145/58859.58863

    Chance-Constrained Programming
    journal, October 1959


    An integer programming approach for linear programs with probabilistic constraints
    journal, October 2008

    • Luedtke, James; Ahmed, Shabbir; Nemhauser, George L.
    • Mathematical Programming, Vol. 122, Issue 2
    • DOI: 10.1007/s10107-008-0247-4

    Sharp Bounds on Probabilities Using Linear Programming
    journal, April 1990


    A Sample Approximation Approach for Optimization with Probabilistic Constraints
    journal, January 2008

    • Luedtke, James; Ahmed, Shabbir
    • SIAM Journal on Optimization, Vol. 19, Issue 2
    • DOI: 10.1137/070702928

    Tight formulations for some simple mixed integer programs and convex objective integer programs
    journal, September 2003